Quasiflats in CAT(0) 2-complexes

Mladen Bestvina, Bruce Kleiner, Michah Sageev

Research output: Contribution to journalArticlepeer-review

Abstract

We show that if X is a piecewise Euclidean 2-complex with a cocompact isometry group, then every 2-quasiflat in X is at finite Hausdorff distance from a subset Q which is locally flat outside a compact set, and asymptotically conical.

Original languageEnglish (US)
Pages (from-to)2663-2676
Number of pages14
JournalAlgebraic and Geometric Topology
Volume16
Issue number5
DOIs
StatePublished - Nov 7 2016

Keywords

  • Piecewise Euclidean complex
  • Quasi-isometry
  • Quasiflat

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Quasiflats in CAT(0) 2-complexes'. Together they form a unique fingerprint.

Cite this